# SDR 99ZZZX4497

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18TP
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970431
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 95829JJ
- Condition: Failed
- Location: Nlg
- Part time: 31 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROLL-OUT AT 8 TO 10  KNOTS, NOSE GEAR UNLOCKED.
